# SDR V0XR413Y113010003

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 14,206 hours, 10,022 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) MAIN CABIN FUS STA: 785.15 RT, SIDE WALL SEAT RAIL HAS MINOR CORROSION. R & R MAIN CABIN FS 785.15 SEAT TRACK RT SIDE IAW SRM 51-41-02: 51-21-06. W/C 2099
